# SDR ASOA201001507

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 13,725 hours, 12,012 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT,THRU 10,000, EXPIRIENCE AN ACRID ODOR LIKE BURNING PLASTIC.  NEVER SAW ANY SMOKE AND THE F/A COULD SMELL IT ALSO AT STATION, NO ODOR IN THE PAX COMPARTMENT. (AIR CONDITIONING PACKS (LT PACK)( AIR CONDITIONING PACKS (LT PACK) (ITEM RESOLVE UNDER MDDR: 568045-1) R & R LT PACK ACM IAW AMM 21-51-10. OPS AND LEAK CHECK OK. DEFER CLEARED. PLACARD REMOVED.
